# SDR 07FDEA02373

- Difficulty date: July 5, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skate Angle
- Part number: 652811616
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT NR 6 FLAP TRACK FWD FAIRING, I/B SKATE ANGLE IS CRACKED.  REMOVED DAMAGE, FABRICATED NEW 2 REPAIR ANGLE AND INSTALLED 2 REF.  REPAIR ANGLES, REF SRM 51-40-3 PG 1-6.
